# SDR SWAA2019030530324

- Difficulty date: March 1, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 48,255 hours, 28,489 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 65545820A
- Condition: Seized
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY DOOR INNER HANDLE SHIELD SEIZED BUSHING TO THE HANDLES ATTACHING SCREW.  R&R HANDLE PER AMM.
